advertisement
Question
Posted by: Rashy | 2009/10/06

Rash on butt cheeks

Hi doc
I often get a rash on the insideds of my but cheeks (close to the anus), or just below that on my groin (not testicles). I went to a doctor a while back and he prescribed quadriderm which worked brilliantly.
My problem is that the rash comes back about every 2-3 weeks. I re-apply the cream once, and the rash is gone for another 2-3 weeks.
Need I worry or can I go on with the quadriderm until it is completely gone
Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo RAshy
Quadriderm works well but contains a strong cortisone which can in the long term cause thinning of the skin and other problems. Try using anti fungal foot powder like Mycota in the area to prevent sweating and get some antifungal cream you can put on as soon as you notice any redness developing.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement